# SDR 96UAL900413

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 65249203
- Condition: Inoperative
- Location: Lwr Bdy O/H
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LOWER BODY OVERHEAT DOES NOT TEST.  SUPPLEMENTAL DATA UPDATE:  REPLACED FIRE AND OVERHEAT DETECTOR.
